# SDR QXEA0002543

- Difficulty date: September 14, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 28,524 hours, 39,949 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND HORSE COLLAR HAS CHAFE DAMAGE AT LOWER FORWARD ANGLE AT STATION XN60.00 AND YW 164.00.  REPAIRED IAW DHC-8 SRM 51-20-11, AND EA 9-54-257, AND RD8-54-1346.
